# SDR FDEA201408192221

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 41,302 hours, 25,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321430
- Part serial: 47895
- Condition: Discharged
- Location: Cabin
- Part time: 7,904 hours, 5,240 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COURIER COMPARTMENT INTERIOR EMER LIGHTS TEST INOPERATIVE.  MANUAL TEST OK.  R & R THE EMER POWER SUPPLY BATTERY, TEST NORMAL IAW AMM33-51-14-04-09.  PART INFO SEE WR I 05-25 1105.
